# SDR AALA201902229016

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 36,693 hours, 13,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7902
- Condition: Low Pressure
- Location: L4 Door
- Part time: 67,314 hours, 26,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  F/A IDENTIFIED A CHECK SLIDE PRESSURE INDICATION FOR THE L4 DOOR.  REMOVED AND REPLACED THE DOOR SLIDE IAW JC 26L00025010.
